# SDR CALA2025081207647

- Difficulty date: August 5, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N27959
- Make and model: Boeing 787-9
- Aircraft serial: 36407
- Aircraft time: 46,641 hours, 4,460 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Elec Connector
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ELECTRICAL SMELL AT SEAT 11L AND 12L AREA. BOTH POWER INOP AT 11L AND 12L.CONFIRMED FAULT. CHECKED ALL LRUS/ CONNECTORS BEHIND 11L. NFF. ONLY NOTED THAT THERE WAS LOTS OF DUST ON LRUS AND ALL FOUND BURNING SMELL COMING FROM INPUT PORT (J3) OF DC SEB. . FOR PREVENTATIVE MAINTENANCE, R&R SPM AND DC SEB BEHIND SEAT 11D IAW AMM 44-25-03/-15. SPM P/N RD-FA3622-02 ON/OFF. SPM S/N 1019 39 OFF. SPM S/N 040621 ON. DC SEB P/N RD-FA3134-01 OFF/ON. DC SE B S/N J237767 OFF. DC SEB P/N K038085 ON. AFTER BOOTING UP IFE S YS. SMELT BURNING COMING DISCONNECT BETWEEN SEATS 11L/12L. REQUI RES REPLACEMENT HARNESSES FROM SDU/SEB TO DISCONNECT AND FROM DI SCONNECT TO PERPHERALS.  CAPPED AND STOWED ALL SPM/DC SEB CONNECTORS BEHIND SEAT 11. VIDEO MONITOR AT SEAT 12L IS INOP DUE TO HARNESS DAMAGE.  SYSTEM HAS BEEN ISOLATED BY REMOVING POWER FEED J1 AT DISCONNECT BRACKET AS WELL AS ALL CONNECTORS J4, J6,J1, & J3 FROM SPM AND ALL CONNECTORS FROM SEB J1, J2, J3 & J4 FROM BEHIND SEAT 11L. REPLACED THE SPM TOMC APPROVES. DEFERRAL PROCEDURE C/W.
